# SDR 95ZZZX1050

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 7636105201048
- Condition: Scored
- Location: T/R Nr 1
- Part time: 6,379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH ASB 76-53-35, MOD TO CENTER FIREWALL, FOUND NR 1 DRIVE SHAFT SCORED FOR A LENGTH OF 4.50 INCHES.  DEPTH OF SCORE APPROXIMATELY .005 INCH.  REPLACED WITH NEW SHAFT.  SUSPECT THAT SOMEONE PRESSED DOWN ON TOP OF CENTER FIREWALL CAUSING IT TO RUB SHAFT.  ASB WILL RELIEVE CAUSE OF PROBLEM.
